I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2004, VOLUME 10, NUMBER 4, PAGES 91-96
On noncommutative Gröbner bases over rings
E. S. Golod
View as HTML
View as gif image
a commutative ring.
It is proved that for verification whether a set of elements
of the free
associative algebra over is a Gröbner
basis (with respect to some admissible monomial order) of the
(bilateral) ideal that the elements generate it is
sufficient to check reducibility to zero of -polynomials with respect
Some related open questions and examples are also discussed.
Last modified: April 14, 2005